MathSciNet Relay Station
MathSciNet bibliographic data
MR2274539 35K20 (35B65)
Wood, Ian Maximal $L^p$-regularity for the Laplacian on Lipschitz domains. Math. Z. 255 (2007), no. 4, 855–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement